RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 789–792 (Mi dan25085)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Some estimates of analytic capacity

V. P. Havin, S. Ya. Havinson


Full text: PDF file (419 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 04.01.1961

Citation: V. P. Havin, S. Ya. Havinson, “Some estimates of analytic capacity”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 789–792

Citation in format AMSBIB
\Bibitem{HavHav61}
\by V.~P.~Havin, S.~Ya.~Havinson
\paper Some estimates of analytic capacity
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 789--792
\mathnet{http://mi.mathnet.ru/dan25085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131529}
\zmath{https://zbmath.org/?q=an:0104.05201}


Linking options:
  • http://mi.mathnet.ru/eng/dan25085
  • http://mi.mathnet.ru/eng/dan/v138/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Havinson, “Golubev sums: a theory of extremal problems like the analytic capacity problem and of related approximation processes”, Russian Math. Surveys, 54:4 (1999), 753–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. S. Mel'nikov, “Saga of the Painlevé Problem and Analytic Capacity”, Proc. Steklov Inst. Math., 235 (2001), 150–157  mathnet  mathscinet  zmath
    3. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:37
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019